CSpace
素变数线性三角和的估计
陈景润1; 王天泽2
1994
Source Publication数学学报
ISSN0583-1431
Volume037Issue:001Pages:25
Abstract设实数α=α/q+θ/q^2满足(a,q)=1,|θ|≤1。N≥3是一个整数。记r=logN,e(an)=e^2πian,S(a)=Σn≤N∧(n)e(an),∧(n)为Mangoldt函数。在本文中,我们证明了|S(a)|≤0.177Nq^-1/2r^3+3.8N^4/5r^2.2+0.08N^1/2q^1/2r^3.5。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44812
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.河南大学
Recommended Citation
GB/T 7714
陈景润,王天泽. 素变数线性三角和的估计[J]. 数学学报,1994,037(001):25.
APA 陈景润,&王天泽.(1994).素变数线性三角和的估计.数学学报,037(001),25.
MLA 陈景润,et al."素变数线性三角和的估计".数学学报 037.001(1994):25.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[陈景润]'s Articles
[王天泽]'s Articles
Baidu academic
Similar articles in Baidu academic
[陈景润]'s Articles
[王天泽]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[陈景润]'s Articles
[王天泽]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.